# SDR SWAA2023082975866

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT FWD CABIN BS294+13 LBL11 WL208.<[01] NO ENTRIES FOUND ON SRM DAMAGE REMOVED I.A.W ORIGINAL MATERIAL THICKNESS IS 0.080' REMAINING MATERIAL THICKNESS IS 0.040 PART TO BE REMOVE AND REPLACE I.A.W SRM 51-10-02-0G-0 PAR 9.A(1);C;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED DAMAGE LAV FLOOR SUPPORT BS294-312 LBL11 WL208 LOCATED AND DRILLED NEW ALL I.A.W SRM 51-10-02-0G-0;SRM 51-40-05-0G-0 AND BOEING DWG 141A5600 OK TO INSTALL;[04] VERIFIED CORRECTION ACTION ITEM 3 AND OK TO INSTALL GIVEN.;[05] CORRECTION ON CORRECTIVE ACTION 3 SHOULD READ INSTALLED NEW LAV FLOOR SUPPORT BS294-312 LBL11 WL208 LOCATED AND DRILLED NEW ALL I.A.W SRM 51-40-02-0G-0;SRM 51-40-05-0G-0 AND BOEING DWG 141A5600 OK TO INSTALL;[06] CORRECTION ON CORRECTIVE ACTION 5 SHOULD READ REMOVED DAMAGE LAV FLOOR SUPPORT BS294-312 LBL11 WL208 LOCATED AND DRILLED NEW ALL I.A.W SRM 51-40-02-0G-0;SRM 51-40-05-0G-0 AND BOEING DWG 141A5600 OK TO INSTALL;[07] INSTALLED NEW LAV FLOOR SUPPORT BS294-312 LBL11 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A5600;[08] VERIFIED CORRECTION ACTION ITEM 7.;[09] COMPLETED REMOVED AND REPLACED LAV FLOOR SUPPORT BS294-312 LBL11 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A5600 TASK COMPLETED;[10] VERIFIED CORRECTIVE ACTION 9;[11] VERIFIED MEASUREMENT TABLE
